# SDR SCNA97083

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Failed
- Location: Nr 2 Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR LIGHT DID NOT TEST.  RELAMPED SMOKE DETECTOR AND FUNCTIONALLY TESTED GOOD.
